# SDR AALA201704069009

- Difficulty date: April 2, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 12,203 hours, 4,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L3 DOOR PRESSSURE INDICATION ON F/A CIDS PANEL SERVICED 3L DOOR DAMPER IAW AMM 52-22-00.
